Common fixed points of generalized contractions on partial metric spaces and an application

Calogero Vetro, Hassen Aydi, Bessem Samet, Ljubomir Ćirić

Risultato della ricerca: Articlepeer review

131 Citazioni (Scopus)

Abstract

In this paper, common fixed point theorems for four mappings satisfying a generalized nonlinear contraction type condition on partial metric spaces are proved. Presented theorems extend the very recent results of I. Altun, F. Sola and H. Simsek [Generalized contractions on partial metric spaces, Topology and its applications 157 (18) (2010) 2778–2785]. As application, some homotopy results for operators on a set endowed with a partial metric are given.
Lingua originaleEnglish
pagine (da-a)2398-2406
Numero di pagine9
RivistaApplied Mathematics and Computation
Volume218
Stato di pubblicazionePublished - 2011

All Science Journal Classification (ASJC) codes

  • Computational Mathematics
  • Applied Mathematics

Fingerprint Entra nei temi di ricerca di 'Common fixed points of generalized contractions on partial metric spaces and an application'. Insieme formano una fingerprint unica.

Cita questo